Unfortunately, my university library seems unable to find the following (I've tried the interlibrary loan tool but this particular journal is somehow outside its scope):
W. C. Waterhouse, Analyzing some generalized analytic functions, Exposition. Math., 10 (1992), 183-192.
I. J. Good, A simple generalization of analytic function theory, Exposition. Math., 6, 4 (1988), 289-311
I believe these are from http://www.journals.elsevier.com/expositiones-mathematicae and I noticed the publisher has made articles from 2000-2010 from Expositiones Mathematicae freely available. However, I could not find a way even to purchase a copy of the articles above.
Thanks in advance for any help in finding these papers.